# SDR AALA201908309017

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 10,347 hours, 3,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: R2 DOOR EMERGENCY DOOR PRESSURE LOW. SERVICED R2 DOOR EMERGENCY CYLINDER TO FULL IAW AMM 52-10-00.
